# SDR DL72S950454

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Rt Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CHECK, 1. 3 IN CRACK IN WING FWD SPAR VERTICAL STIFFENER AT NBR 7 SLAT INBD TRACK INBD ANGLE LOWER END 2.  3 IN CRACK IN WING FWD SPAR VERTICAL STIFFENER AT NBR7 SLAT INBD TRACK OUTBD ANGLE LOWER END, REPAIRED PER MM 57-20-21 PG 813.
